MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/20MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/20MM
Model Number 02.07.0320SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 november 2020: lot 134143: 12 items manufactured and released on 03-dec-2013.Expiration date: 2018-10-31.No anomalies found related to the problem.To date, 10 items of the same lot have been already sold without any similar reported event since 1-1-2016.
 
Event or Problem Description
Revision surgery for knee infection about 4 years after device implantation.Low-grade infection, the pathogen is unknown.The surgeon performed knee debridement and liner swap successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/20MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10895746
Report Number3005180920-2020-00838
Device Sequence Number19640562
Product Code JWH
UDI-Device Identifier07630030817519
UDI-Public07630030817519
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number02.07.0320SCF
Device Catalogue Number02.07.0320SCF
Device Lot Number134143
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight95